# SDR IPXA2017062718684

- Difficulty date: June 13, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Tube
- Part number: NBA604727
- Condition: Gouged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CAPTAIN`S SLIDING WINDOW TORQUE TUBE HAS 3 GOUGES.  REPAIRED THE SLIDING WINDOW TORQUE TUBE IAW EA 011-5610-01-A6860, REV I/R, AND EO MD11-5610-64709-A.
